# SDR FDEA202211102749

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 37,397 hours, 22,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM.   T/S GIRT BAR HAD BECOME DETACHED FROM DOOR.  SECURED GIRT BAR TO DOOR LOWER FRAME IAW AMM  25-66-10-2, AND CYCLED DOOR SEVERAL TIMES AND GIRT BAR SLIDES INTO PROXIMITY SWITCH FLOOR FITTINGS  WITH NO ISSUES WHEN ARMING. OKAY TO CONT.
